# SDR GLBA2014101600456

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,025 hours, 47,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 549.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND CRACK IN THE LT AFT FUSELAGE SKIN AT BS 549.25 BETWEEN STRINGERS 12 - 13L, 1.1 INCHES IN LENGTH.  REPAIRED IAW EO 14-1900-53-043.   MAJOR REPAIR.
